***I AM NOT A DOCTOR. SPEAK TO YOUR DOCTOR/NURSE BEFORE TAKING YOUR PIO SHOT. THIS IS WHAT MY NURSE SHOWED ME***
FINALLY, the day had come. After the whole summer of cancelled FET's and having to be on Lupron for an entire month, I couldn't believe we made it to this point! We were at the Progesterone point of our second FET try! This is HUGE for us!
My new FET protocol was to use Progesterone in Oil right off the bat instead of the vaginal pills this time. It actually is not bad AT ALL! The day after I had to start PIO, my husband had to go away on a business trip! I was so scared to give myself the shot in the rear, but I had to do it. I had no choice. After talking with my nurse about how to properly administer the shot, it seemed easier.
Here are some tips I've learned along the way:
1.) DO NOT JUST GIVE YOURSELF THE SHOT IN THE MIDDLE OF YOUR BUTT!!!! It is INCORRECT!
OK, so hopefully this is my last week on Lupron! So far, the side effects really haven't been a big deal for me! I hope my last week goes smoothly!
Here is how I feel on Day 22:
1.) I feel great!
2.) I'm pretty tired.
3.) I am super gassy again.
4.) I have a similar stomach ache like I had in the first week on Lupron.
Here is how I feel on Day 23:
*After writing #1-6 below, this is what went down a few hours later: Holy crap I think I just experienced my first raging mood swing! Good thing my husband was out on a bike ride! I warned him when he got home that I was feeling super pissy.
* To see how I felt on my second week on Lupron, click here.
Wow, I can't believe I've already made it to the 3rd week! When starting this whole thing I was worried that blogging and sharing my side effects every day would make the days drag on. I was worried I would constantly think about it. Anyways, below is how I felt during Week 3 of the Lupron shot. Hopefully this helps some of you. :)
Here is how I feel on Day 15:
1.) I feel great!
2.) I have dry mouth.
3.) I have some irritation down in my V.
4.) I'm super hot and sweaty. Today I had to take my pants off with my mom and sister here because I had an intense hot flash. My butt was all wet and I was sweating like crazy! I had to put my frozen water bottle between my legs and sprawl out. It wa...
Here we go, I'm on week 2 of the Lupron shot. I'll be as detailed as possible with how I feel. Wish me luck!
Here is how I feel on Day 8:
1.) I woke up feeling great!
2.) Hot flashes throughout the day, but it is 97 degrees out...could just be the heat.
3.) My uterus feels so free. I don't know how to really explain it. I never knew my uterus could feel so good. I'm loving it!
4.) I'm constipated.
5.) I'm bloated.
Here is how I feel on Day 9:
1.) I woke up feeling awesome!
2.) Dry mouth.
3.) Small headaches throughout the day.
4.) I'm bloated
5.) I've been sleeping so much better than I ever have before since taking Lupron. I used to wake up every 2-3 hours and be awake for a few hours, then sleep for an hour, up for two more. So, I'm really enjo...
After having to cancel 3 FET transfers, my doctor thought it would be best to try a 1 month round of Lupron. Every time I started the vaginal Estradiol estrogen pills, plus 3 patches of estrogen every other day, I would get my raging period within 2 weeks. My uterine lining would not thicken and I would start bleeding intensely. We decided I would not be able to continue with this protocol. After an internal sonogram, my doctor was seeing a small growth on the outside of my uterus. She is worried it is yet another fibroid getting in the way. Fuuuuck.
Look, waiting a month or two or three is no big deal in the grand scheme of things, but damn, I've waited a really really really long time to have a baby. Also, I am just so fucking exhausted. All The Time. Why did my lining grow so beautifully for my first FET transfer with only the vaginal estrogen pills? Well, I can't control what's happening, s...